Mann and Ishikawa-Type Iterative Schemes for Approximating Fixed Points of Multi-valued Non-Self Mappings

Abebe R. Tufa, H. Zegeye

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

A Mann-type iterative scheme which converges strongly to a fixed point of a multi-valued nonexpansive non-self mapping T is constructed in a real Hilbert space H. We also constructed a Mann-type sequence which converges to a fixed point of a multi-valued quasi-nonexpansive non-self mapping under appropriate conditions. In addition, an Ishikawa-type iterative scheme which approximates the fixed points of multi-valued Lipschitz pseudocontractive non-self mappings is constructed in Banach spaces. The results obtained in this paper improve and extend the known results in the literature.

Original languageEnglish
Pages (from-to)4369-4384
Number of pages16
JournalMediterranean Journal of Mathematics
Volume13
Issue number6
DOIs
Publication statusPublished - Dec 1 2016

Fingerprint

Iterative Scheme
Fixed point
Converge
Lipschitz
Hilbert space
Banach space

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{57eb3922e0d9464893dee66e707f55c4,
title = "Mann and Ishikawa-Type Iterative Schemes for Approximating Fixed Points of Multi-valued Non-Self Mappings",
abstract = "A Mann-type iterative scheme which converges strongly to a fixed point of a multi-valued nonexpansive non-self mapping T is constructed in a real Hilbert space H. We also constructed a Mann-type sequence which converges to a fixed point of a multi-valued quasi-nonexpansive non-self mapping under appropriate conditions. In addition, an Ishikawa-type iterative scheme which approximates the fixed points of multi-valued Lipschitz pseudocontractive non-self mappings is constructed in Banach spaces. The results obtained in this paper improve and extend the known results in the literature.",
author = "Tufa, {Abebe R.} and H. Zegeye",
year = "2016",
month = "12",
day = "1",
doi = "10.1007/s00009-016-0750-4",
language = "English",
volume = "13",
pages = "4369--4384",
journal = "Mediterranean Journal of Mathematics",
issn = "1660-5446",
publisher = "Birkhauser Verlag Basel",
number = "6",

}

Mann and Ishikawa-Type Iterative Schemes for Approximating Fixed Points of Multi-valued Non-Self Mappings. / Tufa, Abebe R.; Zegeye, H.

In: Mediterranean Journal of Mathematics, Vol. 13, No. 6, 01.12.2016, p. 4369-4384.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Mann and Ishikawa-Type Iterative Schemes for Approximating Fixed Points of Multi-valued Non-Self Mappings

AU - Tufa, Abebe R.

AU - Zegeye, H.

PY - 2016/12/1

Y1 - 2016/12/1

N2 - A Mann-type iterative scheme which converges strongly to a fixed point of a multi-valued nonexpansive non-self mapping T is constructed in a real Hilbert space H. We also constructed a Mann-type sequence which converges to a fixed point of a multi-valued quasi-nonexpansive non-self mapping under appropriate conditions. In addition, an Ishikawa-type iterative scheme which approximates the fixed points of multi-valued Lipschitz pseudocontractive non-self mappings is constructed in Banach spaces. The results obtained in this paper improve and extend the known results in the literature.

AB - A Mann-type iterative scheme which converges strongly to a fixed point of a multi-valued nonexpansive non-self mapping T is constructed in a real Hilbert space H. We also constructed a Mann-type sequence which converges to a fixed point of a multi-valued quasi-nonexpansive non-self mapping under appropriate conditions. In addition, an Ishikawa-type iterative scheme which approximates the fixed points of multi-valued Lipschitz pseudocontractive non-self mappings is constructed in Banach spaces. The results obtained in this paper improve and extend the known results in the literature.

UR - http://www.scopus.com/inward/record.url?scp=84975311508&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84975311508&partnerID=8YFLogxK

U2 - 10.1007/s00009-016-0750-4

DO - 10.1007/s00009-016-0750-4

M3 - Article

VL - 13

SP - 4369

EP - 4384

JO - Mediterranean Journal of Mathematics

JF - Mediterranean Journal of Mathematics

SN - 1660-5446

IS - 6

ER -